Search - Archive ouverte HAL Access content directly

Filter your results

4 Results
Structure: Internal structure identifier : 300717
Image document

Algebraic relations among Goss's zeta values on elliptic curves

Nathan Green , Tuan Ngo Dac
Preprints, Working Papers, ... hal-02546413v1

Unbounded derivations, free dilations and indecomposability results for II_1 factors

Yoann Dabrowski , Adrian Ioana
Transactions of the American Mathematical Society, 2016, 368 (7), pp.4525-4560. ⟨10.1090/tran/6470⟩
Journal articles hal-00868672v1
Image document

On log-algebraic identities for Anderson t-modules and characteristic p multiple zeta values

Nathan Green , Tuan Ngo Dac
International Mathematics Research Notices, In press
Journal articles hal-02904276v1
Image document

The Gaia mission

T. Prusti , H. de Bruijne , A. Brown , A. Vallenari , C. Babusiaux et al.
Astronomy and Astrophysics - A&A, 2016, 595, ⟨10.1051/0004-6361/201629272⟩
Journal articles hal-01409603v1